Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 48, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
How can we construct abelian Galois extensions of basic number fields?
Barry Mazur.
Bull. Amer. Math. Soc. 48 (2011), 155-209
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2774089
Recent progress on the quantum unique ergodicity conjecture
Peter Sarnak.
Bull. Amer. Math. Soc. 48 (2011), 211-228
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2774090
Crystals, proteins, stability and isoperimetry
Misha Gromov.
Bull. Amer. Math. Soc. 48 (2011), 229-257
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2774091
The evolution of geometric structures on 3-manifolds
Curtis T. McMullen.
Bull. Amer. Math. Soc. 48 (2011), 259-274
Abstract, references and article information
Full-text PDF
MathSciNet review: 2774092

Mathematical Perspectives

About the cover: Isaac Newton, Fatio de Duillier, and Alchemy
Gerald L. Alexanderson.
Bull. Amer. Math. Soc. 48 (2011), 275-279
Abstract, references and article information
Full-text PDF    
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 48 (2011), 281-284
Review Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Outer billiards on kites, by Richard Evan Schwartz.
Reviewer: Serge Tabachnikov
Bull. Amer. Math. Soc. 48 (2011), 285-291
Review information
Full-text PDF
Fundamentals of stochastic filtering, by Alan Bain and Dan Crisan.
Reviewer: Pierre Del Moral
Bull. Amer. Math. Soc. 48 (2011), 293-305
Review information
Full-text PDF
Classifying spaces of sporadic groups, by David J. Benson and Stephen D. Smith.
Reviewer: Bob Oliver
Bull. Amer. Math. Soc. 48 (2011), 307-313
Review information
Full-text PDF
Groups of prime power order. Vol. 1 (with a foreword by Zvonimir Janko), by Yakov Berkovich.
Groups of prime power order. Vol. 2, by Yakov Berkovich and Zvonimir Janko.
Reviewer: C. R. Leedham-Green
Bull. Amer. Math. Soc. 48 (2011), 315-323
Review information
Full-text PDF